MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 80/8TCAP 10PK INT

UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 80/8TCAP 10PK INT
Model Number 1002836
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial and final mdr (b)(4).Device 1 of 2.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa)/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Based on the review completed on 25-feb-2026 and investigation completed on 23-mar-2026 this medical device report (mdr) is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.This investigation has been updated because the malfunction code changed from tubing detached from hub, leakage from tubing or the interface between the tubing and the connectors (refers to connectors in both ends of the tubing) to leak between tubing and pump connector/hub - detachment /significant wetness, which requires additional activities not included in the original investigation dated 22-dec-2023.The original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements: complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 20-mar-2026 against lot number 5388353 and similar malfunction codes: leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing detached from tubing-tubing connector, tubing connector is cracked, split, deformed, leakage may occur, leak between tubing and site connector - detachment / significant wetness.The review confirmed that lot 5388353 and the identified failure mode are not associated with any non-conformance report (ncr) or capas of the same or similar nature.Similar complaints search: a query was run in the eqms on 20-mar-2026 against lot number criteria equal 5388353 and similar malfunction codes: leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing detached from tubing-tubing connector, tubing connector is cracked, split, deformed, leakage may occur, leak between tubing and site connector - detachment / significant wetness.The number of complaints are 1.The complaint numbers are: complaint (b)(4).Device history record (dhr) review: the lot 5388353 was manufactured according to work instruction (wi) version 86 and manufactured in the line m14, on 14-jun-2023 with a total of (b)(4) units.Welding: lot 5392856 was manufactured according to the wi version 28 and assembled in the line ls06, ls07, ls11 on 12-jun-2022, with a total of (b)(4) units.Gluing tube: lot 5392963 was manufactured according to the wi version 53 and assembled in the ls08 on 10-jun-2023, with a total of (b)(4) units.Lot 5392965 was manufactured according to the wi version 53 and assembled in the ls08 on 11-jun-2023, with a total of (b)(4) units.Lot 5392964 was manufactured according to the wi version 53 and assembled in the ls08 on 11-jun-2023, with a total of (b)(4) units.Gluing connector: lot 5388524 was manufactured according to the wi version 33 and assembled in the line gluing 03 on 11-jun-2022, with a total of (b)(4) units.Lot 5385092 was manufactured according to the wi version 33 and assembled in the line gluing 03 on 11-jun-2022, with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: the investigation for this complaint was previously completed on 29-dec-2023 under child complaint investigation record (b)(4).The investigation has been revised to reflect the updated malfunction code and new reportability requirements.The original investigation remains valid and has not been modified.As part of this reassessment, an updated eqms search was performed which identified one related complaint for lot 5388353.No ncrs, capas, trends, or systemic issues were found.As required under the updated reportability criteria, a full device history record (dhr) review was conducted.All in process and final inspections met specification requirements, and no deviations, rework activities, or maintenance events associated with the malfunction were identified.No visual evidence was available to support confirmation of the reported issue.No photo evidence was provided, so the assessment was based on documentation only.Based on the expanded investigation including updated eqms searches and the dhr review no manufacturing or quality issues were identified.The record will be closed and monitored through tracking and trending per wi-001031 (monthly trips and alerts).Capa determination: no capa required.Complaint unconfirmed: following investigation, the malfunction remains unconfirmed for this complaint.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced tubing issue with infusion set on (b)(6) 2023 as the infusion set tubing was detached from connector as the t-lock was faulty and patient faced this event with around twenty-five infusion sets.The blood glucose level was 125 mg/dl at the time of event.The patient replaced infusion sets and resumed insulin successfully.No further information available.

Brand Name
CONTACT DETACH
Common Device Name
UNO CONTACT DETACH G29 80/8TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24712598
Report Number3003442380-2026-99430
Device Sequence Number5740180
Product Code FPA
UDI-Device Identifier05705244018518
UDI-Public05705244018518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/13/2025
Device Model Number1002836
Device Lot Number5388353
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight97 KG